# SDR ABXA20130904566

- Difficulty date: September 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531694354201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1461-1502 INBD OF L2 DOOR,  FOUND TO BE CORRODED BEYOND LIMITS.   R & R SEAT TRACK  IAW REA NR B653-60673-MR, DWG 146T0051 & SRM 51-40-02 PAR 7, PG 4.  ACFT WAS GROUNDED.
